Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 8 found articles
 
 
  On some problems of guaranteed search on graphs
 
 
Title: On some problems of guaranteed search on graphs
Author: Abramovskaya, T. V.
Petrov, N. N.
Appeared in: Vestnik St. Petersburg University. Mathematics
Paging: Volume 43 (2010) nr. 2 pages 68-73
Year: 2010
Contents:
Publisher: Allerton Press, Inc., Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands